Journal of Jishou University(Natural Sciences Edition) ›› 2022, Vol. 43 ›› Issue (4): 7-10.DOI: 10.13438/j.cnki.jdzk.2022.04.002

• Mathematics • Previous Articles     Next Articles

New Lower Bound of Wrap-Around L2-Discrepancy for Five-Level U-Type Designs

HU Liuping,PEI Wu,ZHOU Yu,OU Zujun   

  1. (1.College of Mathematics and Statistics,Central China Normal University,Wuhan 430079,China;2.Normal College,Jishou University,Jishou 416000,Hunan China;3.College of Mathematics and Statistics,Jishou University,Jishou 416000,Hunan China)
  • Online:2022-07-25 Published:2022-10-28

Abstract: We obtain a new expression of wrap-around L2-discrepancy for five-level U-type designs.A new lower bound of wrap-around L2-discrepancy can be derived via the expression and a mathematical inequality.

Key words: five-level, wrap-around L2-discrepancy, lower bound

WeChat e-book chaoxing Mobile QQ